3 doctors weighed in:

What are the signs and symptoms of an acetaminophen and dextromethorphan overdose?

3 doctors weighed in
Dr. Ankush Bansal
Internal Medicine
2 doctors agree

In brief: See below

Acetaminophen overdose is very serious.
High doses can lead to liver failure manifesting as jaundice, abdominal pain, and prolonged bleeding. Dextromethorphan usually leads to rapid heart rate and possible palpitations.

In brief: See below

Acetaminophen overdose is very serious.
High doses can lead to liver failure manifesting as jaundice, abdominal pain, and prolonged bleeding. Dextromethorphan usually leads to rapid heart rate and possible palpitations.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors